MathSciNet Relay Station
MathSciNet bibliographic data
MR2550178 (2010j:46074) 46E35
Vybíral, Jan On sharp embeddings of Besov and Triebel-Lizorkin spaces in the subcritical case. Proc. Amer. Math. Soc. 138 (2010), no. 1, 141–146.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement